Relations between Special Polygonal Numbers Generated through the Solutions of Pythagorean Equation

Hits: 1315
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Ternary Quadratic Equation, Integer Solutions, Pythagorean Equation, Polygonal Numbers Centered Polygonal Numbers
Authors:
K. Meena; S. Vidhyalakshmi; B. Geetha; A. Vijayasankar; M. A. Gopalan
Journal:
IJISM
Volume:
2
Number:
2
Pages:
257-258
Month:
March
Abstract:
Employing the solutions of the Pythagorean equation, we obtain the relations between the pairs of special polygonal numbers such that the difference in each pair is a perfect square.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=